# SDR ASOA05264

- Difficulty date: March 23, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 4182 - DURING CRUISE FROM ATL-OMA, THE MACH TRIM AND STAB TRIM 1 AND 2 FAILED.  QRH RESET PROCEDURES WERE SUCCESSFUL.  THE CREW REQUESTED EMERGENCY EQUIPMENT BE PLACED ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN OMA.  MAINTENANCE PERFORMED A SYSTEM POWER ON SELF TEST AND A SYSTEM RESET WHICH CLEARED THE DISCREPANCY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
